# SDR DALA2019030401400

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 29,883 hours, 10,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5261519) DURING OVER NIGHT EMERGENCY LIGHT CHECK FOUND LIGHTS OUT BETWEEN SEATS 19-23 ON RIGHT SIDE. R/R RMERGENCY LIGHT BATTERY PACK M1671 PER AMM 33-51. OPS CHECK GOOD.
